

# What's New in Aesthetic, Oncological and Reconstructive Surgery

### 1-4 September 2021

### Wednesday 1st September 2021

Vid	മറ	sessions

13:00-14:00	Registration	and lunch
T3.00-T4.00	Registration	una runcn

# 14:00-15:30 Parallel Session: Oncoplastic Breast Surgery (Wolfson)

Chair: Ash Kothari

- Chest wall perforator flaps Claudio Angrigiani (15 mins + 5mins Q&A)
- Vascular sources in NSM Alberto Rancati (15 mins + 5mins Q&A)
- Pre-pectoral reconstruction: step by step Maurice Nahabedian (15 mins + 5mins Q&A)
- Correction of late volumatic defects Moustapha Hamdi (15 mins + 5mins Q&A)

#### 14:00-15:20 Parallel Session: Imaging for Microsurgeons (Seligman)

Chair: Jaume Masia

- The use of ultrasound in perforator flaps JP Hong (15 mins + 5mins Q&A)
- The use of ultrasound in flap planning Marzia Salgarello (15 mins + 5mins O&A)
- How to read an ICG lymphangiography Ming-Huei Cheng (15 mins + 5mins Q&A)
- How to read a CT angiogram Narayan Karunanithy (15 mins + 5mins Q&A)

#### 15:20-16:00 Refreshments

#### 16:00-17:35 Aesthetic Breast Surgery

Chair: Jian Farhadi

- Choosing the implant in subfascial/subglandular augmentation with lipofilling Eric Santamaria (15 mins + 5mins Q&A)
- Mastopexy in massive weight loss patients Peter Rubin (15 mins + 5mins Q&A)
- Implant to fat conversion Constantin Stan (15 mins + 5mins Q&A)
- Modified Hall Findlay Reduction: The DUS-reduction in gigantomasty Chris Andree (15 mins + 5mins Q&A)



# Thursday 2<sup>nd</sup> September 2021

07.00-08.15	Registration and refreshments
08.15-08.30	Welcome and introduction Jian Farhadi & Jaume Masia
08.30-09.30	<ul> <li>What's new in oncology and genetics?</li> <li>Chairs Ash Kothari &amp; Andrew Baildam</li> <li>Molecular profiling: what's the relevance? Hartmut Kristeleit (8 mins + 4 mins Q&amp;A)</li> <li>Sentinel lymph node biopsy techniques - are we saying goodbye to the isotope? Alexander Seifalian (8 mins + 4 mins Q&amp;A)</li> <li>Innovations in breast cancer and axillary node localisation Edward St John (8 mins + 4 mins Q&amp;A)</li> <li>Non BRCA gene mutations- the implications and management Vishakha Tripathi (8 mins + 4 mins Q&amp;A)</li> <li>Alternative strategies to risk reducing surgery Christian Singer (8 mins + 4 mins Q&amp;A)</li> </ul>
09.30-09.50	Sponsored Symposium: 3M (20 mins) What's new in post-operative breast management? Incision negative pressure: Finding it's place in breast surgery Andrew Pieri
09.50-10.10	Keynote Lecture: Why does the breast sag? Breast biomechanics; implications and outcomes Chair Marlene See Joanna Wakefield-Scurr (20 mins)
10.10-10.40	Refreshments and exhibition viewing
10.40-11.40	<ul> <li>What's new in lymphoedema?</li> <li>Chairs Sinikka Suominen &amp; Jaume Masia</li> <li>Summary of the 9<sup>th</sup> World Symposium on Lymphoedema Surgery Ming-Huei Cheng (15 mins)</li> <li>The epigastric flap Koenraad van Landuyt (10 mins)</li> <li>Prophylactic lymphoedema surgery Edward Chang &amp; Gemma Pons (10 mins each)</li> <li>Discussion (15 mins)</li> </ul>
11.40-12.00	Sponsored Symposium: GC Aesthetics (20 mins) Breast Practice: How my practice has evolved over 21 years James McDiarmid
12.00-12.30	Keynote Address: My innovation journey Chair Jian Farhadi JP Hong (30 mins)



12:30-12:50	Sponsored Sy	mposium:	Samantree	Medical	(20 mins)
12.30 12.30	Spoilsoi ca s	,	Januaritie	ITICAICAI	(20 1111113)

Utilisation of confocal imaging for intraoperative margin assessment

Chair: Stefan Paepke

Michael Lux, Michael Golatta, Mariana-Felicia Sandor

12.30-13.30 Lunch and exhibition viewing

# 13.30-14.00 Roundtable Discussion: Neoadjuvant therapies and de-escalation of surgery for breast cancer

Chairs Ash Kothari & Christian Singer

Hartmut Kristeleit, Andrew Baildam, Michael Knauer (30 mins)

# 14.00-15.00 LBM Free Paper Session: Innovations in Aesthetic and Reconstructive Surgery Chairs Marlene See & Aadil Khan

- The lumbar artery perforator flap without interposition grafts in autologous breast reconstruction: A review of 36 consecutive cases **Kai Yuen Wong**
- Is residual fibroglandular breast tissue after modified-radical/simple, nippleand skin-sparing mastectomy a risk factor for an in-breast local recurrence or new primary tumour? Christine Deutschmann
- Surgical approach to bipedicle conjoined hemiabdominal-based perforator flaps in autologous breast reconstruction: A review of 100 consecutive cases Kai Yuen Wong
- Flying high? Preliminary results of the Red Bull® study Nicole Speck
- Avoiding the lateral dog ear: A lateral M-plasty mastectomy incision with a lipodermal flap component Negin Sedaghat
- Tissue engineering chamber for autologous breast reconstruction: preclinical outcomes **Pierre Guerreschi**
- Innovation in breast surgery: a novel heating device to improve wound healing Saahil Mehta

#### 15.00-16.00 Sponsored Symposium: Motiva (60 mins)

Chairs Jian Farhadi

- The concept of aesthetic breast reconstruction Juan Jose Chacon-Quiros (10 mins)
- Why MotivaFLORA? Innovation and research Dennis Hammond (10 mins)
- Optimising the early host response with advances smooth expanders Ardeshir Bayat (10 mins)
- Early experience with MotivaFLORA tissue expander Jaume Masia & Filip Stillaert (7.5 mins each)
- Roundtable discussion: what new opportunities does MotivaFLORA bring to the reconstruction market? Juan Jose Chacon-Quiros, Dennis Hammond, Jaume Masia, Filip Stillaert (15 mins)



#### 16.30-17.30 Artificial intelligence and robotics

**Chairs JP Hong & Greg Evans** 

- Robotic microsurgery Marco Innocenti (10 mins)
- Robotic-assisted free DIEP flap harvest Jung-Ju Huang (10 mins)
- Discussion (10 mins)
- Centre of the future of surgery Alberto Rancati (10 mins)
- The use of AI in breast surgery Aadil Khan (10 mins)
- Discussion (10 mins)

# 17.30-19.30 Welcome reception, kindly supported by Endomag

### Friday 3<sup>rd</sup> September 2021

06.15-07.30	LBM Run through Regents Park, kindly sponsored by Motiva
07.00-08.00	Registration and refreshments
08.00-10.15	Parallel Sessions: Choose from one of the sessions below
	Parallel Session 1 (Wolfson)

#### raialiei Sessioni I (Wonson)

08.00-08.55 What's new in DIEP flap reconstruction?

Chairs Gemma Pons & Mark Ho-Asjoe

- The SHAEP flap Joshua Levine (10 mins)
- Surgical delay of the DIEP flap Bob Allen (10 mins)
- Bespoke flap planning for achieving the final volume Joseph Dayan (10 mins)
- Breast and nipple-areolar neurotisation Koenraad van Landuyt (10 mins)
- Discussion (15 mins)

#### 08.55-09.50 What's new in the abdominal donor site?

**Chairs Edward Chang & Koenraad van Landuyt** 

- How to achieve divine proportions Aldona Spiegel (10 mins)
- Avoiding donor site morbidity after Diep flap: the abdominoplasty free flap Moustapha Hamdi (10 mins)
- Abdominal wall repair Maurice Nahabedian (10 mins)
- Correction of the abdominal bulge Joannis Constantinides (10 mins)
- Discussion (15 mins)

# 09.50-10.15 Innovations in autologous reconstruction

Chairs Filip Stillaert & Bob Allen

- Updates on flap monitoring Christoph Andree (6 mins)
- Extracorporeal telescopes in microsurgery Edward Chang (6 mins)
- Enhanced recovery for free flap surgery Sinikka Suominen (6 mins)
- Discussion (7 mins)



	www.londonbreastmeeting.com
<b>08.00-10.15</b> 08.00-09.00	<ul> <li>Parallel Session 2 (Seligman)</li> <li>What's new in oncological surgery?</li> <li>Chairs Ash Kothari <ul> <li>Targeted axillary surgery Christoph Tausch (9 mins)</li> <li>Lipofilling in DCIS and BRCA patients: a no go? Nicolas Leymarie (9 mins)</li> <li>Nipple sparing mastectomy in the difficult breast shape Joao Sampaio-Goes (9 mins)</li> <li>Downsizing breast conservation surgery Douglas Macmillan (9 mins)</li> <li>Summary of St Gallen/Vienna 2020 consensus Michael Knauer (10 mins)</li> <li>Discussion (10 mins)</li> </ul> </li> </ul>
09.00-09.50	<ul> <li>What's new in oncoplastic surgery?</li> <li>Chairs: Michael Knauer         <ul> <li>Management of positive margins after oncoplastic surgery Ash Kothari (9 mins)</li> <li>Multiple ipsilateral cancers: therapeutic mammoplasty vs mastectomy Roy de Vita (9 mins)</li> <li>Local perforator flaps: immediate vs delayed Nicolas Leymarie (9 mins)</li> <li>Management of the false positive axilla Andrew Baildam (9 mins)</li> <li>Discussion (14 mins)</li> </ul> </li> </ul>
09.50-10.15	Tips and tricks in oncoplastic surgery  Chairs: Christoph Tausch  The aesthetic flat closure Alberto Rancati (6 mins)  Temporising the tumourectomy area Michael Knauer (6 mins)  Future-proofing the incisions Ash Kothari (6 mins)  Discussion (7 mins)
10.15-10.50	Refreshments and exhibition viewing
10.50-11.20	Roundtable discussion: Challenges of oncological management of the small breast Chairs: Sinikka Suominen & Greg Evans Roy de Vita, Andrew Baildam, Moustapha Hamdi, Michael Knauer, Christoph Tausch (30 mins)
11.20-11.40	Sponsored Symposium: Ideal Medical Solutions ADMs in breast reconstruction: a risky journey in the jungle Jaume Masia (20 mins)
11.40-12.00	Keynote address: My journey in the Innovation of perforator flaps Chair: Jian Farhadi Bob Allen (25 mins)
12.00-13.00	Lunch and exhibition viewing

Keynote address: what innovations can we expect from implants?

13.00-13.20

Chair: Jaume Masia



**Constantin Stan (20 mins)** 

13.20-13.40 Sponsored Symposium: Joint Operations

Chair Jaume Masia

Exashape Bioshield Pocket, a new improved tool for DTI pre-pec breast reconstruction Roy de Vita (20 mins)

13.40-14.40 What's new in pre-pectoral implant reconstruction?

**Chairs Edward Chang & Greg Evans** 

- Staged procedure vs direct to implant reconstruction Maurice Nahabedian (8 mins)
- Implant choice (texture and composition) Mitchell Brown (8 mins)
- ADM choice do we still need it? John Kim (8 mins)
- Capsular contracture in the thin patient Mark Ho Asjoe (8 mins)
- Discussion (15 mins)
- 14.40-14.50 Sponsored Symposium: Galatea

Experience the internal bra in breast surgery Patrick Mallucci (10 mins)

14.50-15.20 Implant technology and related issues

Chairs Filip Stillaert & Mark Ho Asjoe

- Nanotechnology Alexander Seifalian (10 mins)
- Breast implant illness Constantin Stan (10 mins)
- Discussion (10 mins)
- 15.20-16.00 Refreshments and exhibition viewing
- 16.00-16.20 Sponsored Symposium: Motiva (20 mins)

It's all on the surface: Science-based technology to reduce inflammation and immune response

Chair

Filip Stillaert, Alexandre Munhoz, Dennis Hammond, Jaume Masia

16.20-17.20 Tips and tricks in implant based reconstruction and lipofilling

**Chairs Dennis Hammond & Koenraad van Landuyt** 

- Total breast reconstruction with lipofilling Kotaro Yoshimura (9 mins)
- How to treat fat cysts and necrosis after lipofilling John Kim (9 mins)
- Rippling when there is no fat available Greg Evans (9 mins)
- Management of the axillary tail Douglas Macmillan (9 mins)
- Immediate or delayed lipofilling in DTI Stefano Pompei (9 mins)
- Discussion (15 mins)

17.20-19.00 Networking reception, kindly supported by Synovis

20.00-late LBM Party

Saturday 4<sup>th</sup> September 2021



	The state of the s
08.00-08.30	Registration and refreshments
08.30-10.00	<ul> <li>What is really new in breast augmentation?</li> <li>Chairs Moustapha Hamdi &amp; Jian Farhadi</li> <li>Synmastia correction: the challenge Steve Teitelbaum (10 mins)</li> <li>The lower pole expansion after breast augmentation: how do we manage it?         Alexandre Munhoz (10 mins) </li> <li>High resolution ultrasound for breast implants Mitchell Brown (10 mins)</li> <li>Minimally invasive breast augmentation - does it exist? Dennis Hammond &amp; Filip Stillaert (10 mins each)</li> <li>Dual plane vs composite augmentation Patrick Mallucci (10 mins)</li> <li>Animation deformity: aetiology, classification and surgical management John Kim (10 mins)</li> <li>Discussion (20 mins)</li> </ul>
10.00-10.20	Roundtable discussion: Management of the upper pole: implants vs fat grafting vs glandular flaps Chairs Mark Ho-Asjoe & Greg Evans Moustapha Hamdi, Patrick Mallucci, Constantin Stan, Dennis Hammond (20 mins)
10.20-10.50	Refreshments and exhibition viewing
10.50-11.30	<ul> <li>What's new in mastopexy and reduction?</li> <li>Chairs Patrick Mallucci &amp; Dennis Hammond</li> <li>The use of mesh in mastopexy and reduction surgery Peter Rubin (10 mins)</li> <li>How to avoid errors in augmentation-mastopexy Marzia Salgarello (10 mins)</li> <li>The myth of the upper fullness in breast reduction Moustapha Hamdi (10 mins)</li> <li>Discussion (10 mins)</li> </ul>
11.30-12.30	Lipofilling techniques for superior results  Chairs Edward Chang & Gemma Pons  What is the industry's contribution for success? Gino Rigotti (20 mins)  Fat grafting: science, device and technique Kotaro Yoshimura (10 mins)  Large volume fat grafting with pre expansion for the tuberous breast Mitchell Brown (10 mins)  Discussion (15 mins)
12.30-13.00	Panel Discussion: Update on ALCL: the SCHEER Report Chairs Dennis Hammond & Moustapha Hamdi Roy de Vita, Mitchell Brown, Alberto Rancati, Joao Sampaio-Goes, Constantin Stan, Patrick Mallucci, Greg Evans (30 mins)

13.00-14.00 Lunch and exhibition viewing



# 14.00-14.45 **IBSA Session: Tips and tricks in implant removal with no replacement and downsizing**

Chairs Jian Farhadi & Jaume Masia

- Management of implant removal without replacement Joao Sampaio-Goes (10 mins)
- Counselling the patient with a ruptured implant Eric Santamaria (10 mins)
- Techniques of downsizing and breast reshaping Marzia Salgarello (10 mins)
- Discussion (15 mins)
- 14.45-15.15 What have I changed in my practice in the last year?

All Faculty (30 mins)

15.15 Summary and close of meeting



#### **Confirmed Faculty**

Bob Allen, USA Chris Andree, Germany Claudio Angrigiani, Argentina Andrew Baildam, UK Mitchell Brown, Canada Edward Chang, USA Ming-Huei Cheng, Taiwan Joannis Constantinides, UK Joseph Dayan, USA Roy de Vita, Italy **Gregory Evans**, USA Moustapha Hamdi, Belgium Mark Ho-Asjoe, UK JP Hong, South Korea Jung-Ju Huang, Taiwan Marco Innocenti, Italy Narayan Karunanithy, UK Aadil Khan, UK John Kim, USA Ashutosh Kothari, UK Michael Knauer, Switzerland Hartmut Kristeleit, UK Koenraad van Landuyt, Belgium Joshua Levine, USA Nicolas Leymarie, France Douglas Macmillan, UK Patrick Mallucci, UK Jaume Masia, Spain Alexandre Munhoz, Brazil Maurice Nahabedian, USA Stefano Pompei, Italy Gemma Pons, UK Alberto Rancati, Argentina Gino Rigotti, Italy Peter Rubin, USA Marzia Salgarello, Italy Joao Sampaio-Goes, Brazil Alexander Seifalan, UK Christian Singer, Austria Aldona Spiegel, USA Edward St John, UK **Constantin Stan, Romania** Filip Stillaert, Belgium Sinikka Suominen, Finland

Christoph Tausch, Switzerland

Steve Teitelbaum, USA



Vishakha Tripathi, UK Joanna Wakefield-Scurr, UK Kotaro Yoshimura, Japan